# SDR SWAA2023101699391

- Difficulty date: September 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL POWER LOWER CUTOUT CRACKED FILLER.<[01] ACCOMPLISHED REPAIR OF EGPU CUTOUT AT LOWER CENTER AS PER SRM 53-10-15-2R-4. DWG 141A8701;[02] VERIFIED STEP 1
